# SDR C2XA04SH516

- Difficulty date: October 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 11,337 hours, 8,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 24 AND 25.  REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLE REPAIR IAW SRM 53-21-10.
